MathSciNet Relay Station
MathSciNet bibliographic data
MR1260109 14D15 (14D20 32G13 58D27)
Biswas, I.; Ramanan, S. An infinitesimal study of the moduli of Hitchin pairs. J. London Math. Soc. (2) 49 (1994), no. 2, 219–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement